# SDR AALA201806059026

- Difficulty date: June 4, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A321-231
- Aircraft serial: 6790
- Aircraft time: 8,986 hours, 3,399 cycles
- System (JASC): 2564 · Life Raft
- Part: Lanyard
- Condition: Unsecure
- Location: Life Raft Row 13
- Component: Life Raft
- Component part number: 0000497020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE RAFT ABOVE ROW 13 RIGHT,  INFLATION CORD NOT SECURED. REPLACED THE LIFE RAFT IAW AMM 25-66-41.
